MathSciNet Relay Station
MathSciNet bibliographic data
MR2403701 60H15 (35A08 35K15)
Dalang, Robert C.; Mueller, Carl; Tribe, Roger A Feynman-Kac-type formula for the deterministic and stochastic wave equations and other P.D.E.'s. Trans. Amer. Math. Soc. 360 (2008), no. 9, 4681–4703.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement